Smoothly embedded spheres in symplectic 4-manifolds

Research output: Contribution to journalArticlepeer-review

33 Scopus citations


We characterize rational or ruled surfaces among all symplectic 4-manifolds by the existence of certain smoothly embedded spheres.

Original languageEnglish (US)
Pages (from-to)609-613
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Dec 1 1999


Dive into the research topics of 'Smoothly embedded spheres in symplectic 4-manifolds'. Together they form a unique fingerprint.

Cite this